English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51258/86283 (59%)
Visitors : 8014932      Online Users : 79
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/40085


    Title: The Exclusive-or Disjunctive Information in Relational Databases
    Authors: 施建州;Shih, Chien-chou;蔣定安;Chiang, Ding-an;高文星;Kao, Wen-hsing
    Contributors: 淡江大學資訊傳播學系
    Keywords: disjunctive information;incomplete information;well-defined relational algebra;relational database;uniquely determined
    Date: 2004-09
    Issue Date: 2010-01-27 17:02:14 (UTC+8)
    Publisher: 中央研究院資訊科學研究所
    Abstract: In this paper, we propose an extended relational model to accommodate exclusive-or disjunctive information. The proposed model is defined by first-order logic. The answers to a query contain both sure answers and maybe answers. To guarantee that the manipulation power of the proposed model is as good as that of the classical relational model, we prove that the classical properties of the database, uniquely determined and well-defined relational algebra, are preserved in our proposed model.
    Relation: Journal of Information Science and Engineering 20(5), pp.981-999
    Appears in Collections:[資訊傳播學系暨研究所] 期刊論文
    [資訊工程學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0KbUnknown520View/Open
    index.html0KbHTML56View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback